# SDR AU960287

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 352002034
- Condition: Collapsed
- Location: Acft Eng Air Int
- Component: Lyc, IO540K1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE INDUCTION HOSE COLLAPSED DUE TO INTERNAL WIRE  SEPARATING FROM THE HOSE - SLIGHT CORROSION WAS ALSO FOUND ON THEWIRE IN THE AFFECTED AREA - FOUND DURING INSPECTION IAW AD/BN2/57- LH ENGINE HOSE WAS INSPECTED AND FOUND TO BE SERVICEABLE - LHENGINE INTAKE HOSE BETWEEN AIR BOX AND FUEL CONTROL COLLAPSED ON THE NEXT FLIGHT - RH HOSE THEN INSPECTED AND FOUND TO BE COLLAPSING ALSO
